# SDR IPXA09555130

- Difficulty date: February 20, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 27,123 hours, 12,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3400
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT O/B FLAP I/B UPPER SKIN PREVIOUS REPAIR HAS 2 (EA) EVENLY SPACED GOUGES LOCATED BEHIND NR 3 SPOILER ACTUATOR 25 INCHES FWD OF T/E PER E.0. B757-5100-30760-B APPENDIX 'C' CONTACT ON SITE ENGR FOR DISPO.  OUT OF LIMITS SRM 57-53-01-1A. REM LEFT I/B UPPER SKIN SRM 51-40-02, REM PRE REP SRM 51-70-10/57-53-01.  CLN/PREP FOR REP SRM 51-70- 102R4 FIG 201 SH 2 FAB DOUBLER SRM 51-70-102R4 FIG 201 SH2 ALM 7075 -T6-040 BTCH 0001336040 (6)APL BOEGEL P/N 04-002-0203 BTCH 0001489157 SRM 51-70-10-2R4 FIG 201 SH 2 (7) ADH PRIM P/N 04-009-008.
